# SDR UPS98225395

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, COCKPIT EXIT LIGHT CAME ON AFTER LANDING WITH SWITCH IN OFF.  SECURED COCKPIT EMER EXIT LIGHT, OPERATION OK.
